A note on quenched moderate deviations for Sinai's random walk in random environment
ESAIM: Probability and Statistics, Volume 8 (2004), pp. 56-65.

We consider the continuous time, one-dimensional random walk in random environment in Sinai’s regime. We show that the probability for the particle to be, at time t and in a typical environment, at a distance larger than t a (0<a<1) from its initial position, is exp{- Const ·t a /[(1-a)lnt](1+o(1))}.

DOI: 10.1051/ps:2004001
Classification: 60F10, 60K37
Keywords: random walk in random environment, Sinai’s regime, $t$-stable point, moderate deviations
@article{PS_2004__8__56_0,
     author = {Comets, Francis and Popov, Serguei},
     title = {A note on quenched moderate deviations for {Sinai's} random walk in random environment},
     journal = {ESAIM: Probability and Statistics},
     pages = {56--65},
     publisher = {EDP-Sciences},
     volume = {8},
     year = {2004},
     doi = {10.1051/ps:2004001},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1051/ps:2004001/}
}
TY  - JOUR
AU  - Comets, Francis
AU  - Popov, Serguei
TI  - A note on quenched moderate deviations for Sinai's random walk in random environment
JO  - ESAIM: Probability and Statistics
PY  - 2004
SP  - 56
EP  - 65
VL  - 8
PB  - EDP-Sciences
UR  - http://archive.numdam.org/articles/10.1051/ps:2004001/
DO  - 10.1051/ps:2004001
LA  - en
ID  - PS_2004__8__56_0
ER  - 
%0 Journal Article
%A Comets, Francis
%A Popov, Serguei
%T A note on quenched moderate deviations for Sinai's random walk in random environment
%J ESAIM: Probability and Statistics
%D 2004
%P 56-65
%V 8
%I EDP-Sciences
%U http://archive.numdam.org/articles/10.1051/ps:2004001/
%R 10.1051/ps:2004001
%G en
%F PS_2004__8__56_0
Comets, Francis; Popov, Serguei. A note on quenched moderate deviations for Sinai's random walk in random environment. ESAIM: Probability and Statistics, Volume 8 (2004), pp. 56-65. doi : 10.1051/ps:2004001. http://archive.numdam.org/articles/10.1051/ps:2004001/

[1] F. Comets and S.Yu. Popov, Limit law for transition probabilities and moderate deviations for Sinai's random walk in random environment. Probab. Theory Relat. Fields 126 (2003) 571-609. | Zbl

[2] A. Greven and F. Den Hollander, Large deviations for a random walk in random environment. Ann. Probab. 22 (1994) 1381-1428. | MR | Zbl

[3] Y. Hu and Z. Shi, The limits of Sinai's simple random walk in random environment. Ann. Probab. 26 (1998) 1477-1521. | Zbl

[4] Y. Hu and Z. Shi, Moderate deviations for diffusions with Brownian potentials. (2003) Preprint PMA-792 available at http://www.proba.jussieu.fr/mathdoc/preprints/index.html#2003 | Zbl

[5] B. Hughes, Random Walks and Random Environments. Vol. 2. Random Environments. The Clarendon Press, Oxford University Press, New York (1996). | MR | Zbl

[6] Z. Shi, Sinai's Walk via Stochastic Calculus, in Milieux Aléatoires, F. Comets and E. Pardoux Eds., Société Mathématique de France, Paris, Panoramas et Synthèses 12 (2001). | Zbl

[7] A. Shiryaev, Probability. 2nd edn., Springer, New York (1989). | MR | Zbl

[8] Ya.G. Sinai, The limiting behavior of one-dimensional random walk in random medium. Theory Probab. Appl. 27 (1982) 256-268. | MR | Zbl

[9] O. Zeitouni, Lecture Notes on Random Walks in Random Environment. (2003) Preliminary version at http://www-ee.technion.ac.il/~zeitouni/ps/notes1.ps | MR

Cited by Sources: